MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: (b)(6).See mr# 3005094123-2023-00305 for the other lot number.
 
Event or Problem Description
The customer reported falsely elevated alinity i prolactin results on a patient.The following results were provided: (b)(6) 2023 sid (b)(6) = 108.08 ng/ml, another alinity = 112.81 ng/ml.(b)(6) 2023 sample tested at another laboratory = 17.6 ng/ml (methodology unknown).New sample: (b)(6) 2023 sid (b)(6) = 80.71 ng/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely elevated alinity i prolactin results on a patient.The following results were provided: (b)(6) 2023 sid (b)(6)= 108.08 ng/ml, another alinity = 112.81 ng/ml (b)(6) 2023 sample tested at another laboratory = 17.6 ng/ml (methodology unknown) new sample: (b)(6) 2023 sid(b)(6) = 80.71 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of complaints for the alinity i prolactin (list 7p66), lot# 48477ud00 and 52217ud00 assays determined that there are no trends for the product related to patient results.Return testing was not completed as returns were not available.A retained kit of reagent lots 48477ud00 and 52217ud00 were tested for accuracy and the data shows that the performance of the lots are performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or product deficiency was identified for the alinity i prolactin (list 7p66), lot# 48477ud00 and 52217ud00.See mr# 3005094123-2023-00305 for the other lot number.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18077824
Report Number3005094123-2023-00306
Device Sequence Number6788587
Product Code CFT
UDI-Device Identifier00380740121587
UDI-Public00380740121587
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2024
Device Catalogue Number07P66-30
Device Lot Number52217UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I, 03R65-01, (B)(6).; ALNTY I, 03R65-01, (B)(6).
Patient SexUnknown